Modelling of malaria incidence in Akure, Nigeria
Negative binomial approach
Bibliographic Data
| ID | 11984155 |
|---|---|
| Authors | Olusola Samuel Makinde (0000-0003-3786-354X, Federal University of Technology, corresponding author), Gbenga J Abiodun (0000-0002-6805-2128, Southern Methodist University), Oluwasegun Ojo (0000-0001-9629-6990, Federal University of Technology), Oluwasegun Taiwo Ojo |
| Year | 2020 |
| Volume | 86 |
| Issue | 3 |
| Pages | 1327-1336 |
| Publication date | 2020-01-07 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | GeoJournal (JOURNAL) |
| Journal identifiers | ISSN: 0343-2521 • E-ISSN: 1572-9893 |
| Publisher | Springer Science+Business Media (PUBLISHER • DE) |
| DOI | 10.1007/s10708-019-10134-x |
| OpenAlex | W2999775081 |
| Language | EN |
| Citations received | 2 |
| References cited | 30 |
Count data · Geography · Incidence (geometry · Malaria · Negative binomial distribution · Statistics · COVID-19 epidemiological studies · Demography · Malaria Research and Control · Mathematics · Medicine
| Citations per year | 0.4 |
|---|---|
| Citation span | 2021 - 2023 (3) |
| Highly cited | No |